# SDR AALA202002069014

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 42,560 hours, 6,375 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: OUT OF ADJUSTMENT DOOR R3 DAMPER IN PASSENGER CABIN (1EA). PERFORMED ADJUSTMENT OF THE DOOR R3 DAMPER IN PASSENGER CABIN (1EA) IAW AMM 52-22-14-400-801-A AND AMM 52-22-14-820-801-A.
